# SDR IPXA2025032656520

- Difficulty date: March 4, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: CRACK FOUND IN TOP HOLE ON FR40 LH UPPER TENSION FASTENER. REPAIR PER A300-600F SRM REV 41 CHAP 57-10-24-201 PARA 5.A, FIG 206 SHEET 1 (REPAIR WITHOUT BUSH).UPS CONSIDERS THIS A MINOR REPAIR PER GMM 05.04.CAUTION:THE WORK INSTRUCTIONS CONTAINED WITHIN (OR APPROVED BY) EO CONTAIN RII INSPECT REQUIRE & RII BUY-OFF WHICH MUST BE PERF BY A PROPERLY TRAINED & CURRENTLY AUTHORIZED INDIVIDUAL. TO DETERMINE RII AUTHORI, REFER TO THE CURRENT RII AUTHORI LIST, SEE CHAP 04 OF GMM. ACCOMP REPEAT INSPECT PER SRI CHAP 57-10-24 PG BLOCK 201, TABLE 202.- FIRST INSPECT 4200 FC/9200FH FROM TIME OF ADL/REPAIR EMBODIMENT (WHICHEVER VALUE OCCURS FIRST).  - SUBSEQUENT INSPECTION AT INTERVALS OF 4200 FC/9200 FH (WHICHEVER VALUE OCCURS FIRST). - INSPECTION METHOD REFER TO 57-10-24, PAGE BLOCK 201, FIGURE 207.
